MathSciNet Relay Station
MathSciNet bibliographic data
MR298907 65F30
Mangasarian, O. L. Convergent generalized monotone splitting of matrices. Math. Comp. 25 (1971), 649–653.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement